# SDR CA090813016

- Difficulty date: August 1, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Dhav DHC2MK3
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Fitting
- Part number: VALTBS12441
- Condition: Broken
- Location: Aft Wire Pull
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE 100 HOUR INSP, THE WIRE PULL WAS FOUND TO BE BROKEN.
